# SDR 97ZZZX1823

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Alternator Mt
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK.  FOUND RIGHT CRANKCASE CRACKED IN THE MIDDLE OF THE REAR MOUNTING FLANGE OF THE ALTERNATOR.  CRACK EXTENDED TOWARDS THE NR 4 MAIN BEARING 45MM (1.75 INCH).  LOOKING FROM THE OUTSIDE, THE CRACK ALSO EXTENDS TOWARDS THE BACK 25MM (1 INCH) DIRECTLY UNDER THE 7TH STUD BOSS.  TMC REMAN:  2771.0.
